# SDR VNAA202409010027

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR SUPPORTS (4EAS) LOCATED BTW FS 280.00 - FS 295.00 AND AT FUSELAGE FLOOR STRUCTURE.   GALLEY FLOOR SUPPORTS (4EAS) LOCATED BTW FS 280.00 - FS 295.00 AND AT FUSELAGE FLOOR STRUCTURE WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
